# SDR DALA2023122110472

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3273 DISC: DTE ERA 613977-14. REPAIR PER ERA 613977-14 REQUIRES DTE FOLLOW UP PRIOR TO 13JUN2024. C/A: REVISE / UPDATE ERA 613977-14 WITH DTE RESULTS PRIOR TO 13JUN2024. (LP: 0110107)
